# SDR SIMA200123701

- Difficulty date: August 25, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: LH6151
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE FLOOR PROXIMITY LIGHT AT SEAT 12AB TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT SOCKET AT SEAT 12 AB IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
